MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Freedom Lite; Blood Glucose Monitoring System

Abbott Diabetes Care Inc FreeStyle Freedom Lite; Blood Glucose Monitoring System
Model Number 70914-70
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported erratic readings with the abbott diabetes care (adc) device.The customer received unspecified erratic sensor scan results.It is unknown whether any symptoms were experienced.The customer was able to eat something provided by a third party.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Freedom Lite
Common Device Name
Blood Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50383837
Report Number2954323-2026-250664
Device Sequence Number5637734
Product Code NBW
UDI-Device Identifier00699073000026
UDI-Public(01)00699073000026(10)02Y227D(17)180930
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number70914-70
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown